# SDR 29GA2019040500001

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 37,222 hours, 42,302 cycles
- Engine: Ge CT79B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0117, ELECTRICAL BURNING SMELL IN COCKPIT NO FUMES.   RAN ENGINE & INSPECTED ALL AVIONICS EQUIPMENT & FAN, NO DEFECTS NOTED, NO SMELL DUPLICATED.
